# SDR UIEA01009

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01712519
- Condition: Cracked
- Location: Fuselage
- Part time: 85,610 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 747-53-2272 FOUND ONE CRACKED HOLE BS 380 R/S AT STRINGER 14R.  STOP DRILLED CRACK, INSTALLED REPAIR DOUBLER PER STANDARD PRACTICES IN A NON-MANDATORY ZONE.  AMOC APPROVED PER PAR 9 OF AD 91-11-01.  (M)
